Jump to content

Jwbhb

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

  1. I was diagnosed in May 18 with BP2, rapid cycling. The Dr prescribed me Lamotragine, and later introduced Aripriprizole and Ecitalopram The problem I’m having is I’ve gained nearly 20lbs since I was diagnosed. I understand this is a common symptom of the meds, but I’m an athlete and for me to get where I want to be, which is international standard, the standard I’ve been at before, I really need my weight to be decreasing the more I exercise, not increasing! I mentioned this to my Dr. who suggested me reducing my Lamotragine, I’m now on 50mg twice p/day, but the weight is still increasing. I forgot to take my 2.5mg Apripriprzole a few days ago, so I’ve continued without it. I’m 5days without as of today. I’m hoping I can go without it and the weight will drop. I’m desperate! Can anyone relate to my experience and give me some advise please.....ahhhhh, I feel so fed up of thinking all of this through. Thank you. J.
  2. I’m currently on Ecitalopram 20mg, Lamotragine and I was on Abilify. My Dr. said to begin on 5mg, then up to 10mg of Abilify after two weeks. After 1 month of being on Abilify, I had to reduce it due to the constant eating and feeling numb. I just didn’t feel emotion. I reduced it myself to 5mg and feelings returned, but my appetite increase, ugh! I was gaining weight too fast. I then reduced myself to 2.5, felt ok, but I’ve now weaned myself off them. I’m 5 days off them up to now. My morbid thoughts have returned and subtle feelings of frustration and anger too, but I’ll ride it out for a few weeks and see where it takes me. Bi Polar, ay?! Hugs! X
×
×
  • Create New...